IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

On a General Existence Theorem for Marginal Cost Pricing Equilibria

We report a generalization of recent results on the existence of marginal cost pricing equilibria (MCPE) in economies with an increasing returns to scale industry. Our result makes no ad hoc assumptions which force the equilibrium to be on the efficiency frontier of the aggregate production possibility set. We also present an additional condition under which our MCPE are productivity efficient in the aggregate.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://cowles.econ.yale.edu/P/cd/d07a/d0724.pdf
Download Restriction: no

Paper provided by Cowles Foundation for Research in Economics, Yale University in its series Cowles Foundation Discussion Papers with number 724.

as
in new window

Length: 20 pages
Date of creation: Dec 1984
Date of revision:
Publication status: Published in Journal of Economic Theory (April 1986), 38(2): 371-379
Handle: RePEc:cwl:cwldpp:724
Note: CFP 653.
Contact details of provider: Postal: Yale University, Box 208281, New Haven, CT 06520-8281 USA
Phone: (203) 432-3702
Fax: (203) 432-6167
Web page: http://cowles.econ.yale.edu/

More information through EDIRC

Order Information: Postal: Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Beato, Paulina, 1982. "The Existence of Marginal Cost Pricing Equilibria with Increasing Returns," The Quarterly Journal of Economics, MIT Press, vol. 97(4), pages 669-88, November.
  2. Dierker, Egbert & Guesnerie, Roger & Neuefeind, Wilhelm, 1985. "General Equilibrium When Some Firms Follow Special Pricing Rules," Econometrica, Econometric Society, vol. 53(6), pages 1369-93, November.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:cwl:cwldpp:724. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Glena Ames)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.